# SDR SWAA2021071412321

- Difficulty date: August 26, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS 500C AFT SIDE LBL25 WL156. / REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C AFT SIDE LBL25 WL156 I.A.W SRM 51-40-02-0G-0. DWG 143A7902 REV:- AND DWG 143A7505 REV:B
